# SDR SWAA102236

- Difficulty date: April 19, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 21,947 hours, 12,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6556633
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND OVERWING EMERGENCY OVERHEAD LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM.
